# SDR 08FDEA02062

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: ANB72163
- Condition: Worn
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR SKIN A THE OUTBD T/E IS WORN AND BENT.  BLENDED OUT DAMAGE.  ORIGINAL MATERIAL 0.063 IAW DC/MD-10 SRM 52-80-01; VOL III.  MATERIAL REMOVED 0.013.  MATERIAL REMAINING 0.050.  FOUND TO BE OUT OF LIMITS IAW   DC/MD-10 SRM 52-00-01; VOL I; VOL I.  WTG NR T8225P DOUBLER REPAIR IAW DC/MD-10 SRM 52-10-00;  VOL I.  LOCATED AND DRILLED DOUBLER IAW DC/MD-10 SRM 51-31-01;  VOL II.  ALODINED AND PRIMED IAW DC/MD-10 SRM 51-21-01; PGS 24 AND 21; VOL II.  INSTALLED DOUBLER REPAIR IAW DC/MD-10 ARM 51-31-01; VOL II.  PAINTED IAW DC/MD-10 SRM 51-21-02; VOL II AND DOUBLER REPAIR SR1052000-3-15, PO 621189.1.
